Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Diabetes, have dullness, weakness, constipation, joint pain post taking jalra 50. Can I stop this medicine?

Sir, I am 57 years old and suffering withe daibetes since last 16 years. Now I am taking lantus solostar 25 units at night, glycomet GP 3 one at moring and one at night. Besides above medicine my doctor has advised me to take Jalra 50 one at the moring. When I started to take Jalra 50 I am feeling very dullness in the morning , feeling very weakness, constipation , joint pains, and even I am unable to take my daily walk in the morning. Whether it is advisable to stop taking jalra 50 or not.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
There are several side effects that commonly occur while taking vildagliptin. 
 the most common side effects include tremor, headache, dizziness, low blood sugar, nausea and weakness. 
Your problem could be due to the use of ZALRA.
You may stop the medication after talking to your doctor and see the response.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor